MAUDE Adverse Event Report: TIDI PRODUCTS LLC KIT, CONSUMABLES PACK, 12; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC KIT, CONSUMABLES PACK, 12; DRAPE, SURGICAL, EXEMPT
Model Number 5429
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the complaint product will not be returned.Therefore, this report is based solely on the information provided by the customer.A review of historical complaint data identified two similar complaints for debris/foreign material for this product family within the past two years.The manufacturing process was reviewed, and the most probable root cause is related to human error during manufacturing or a line-clearance issue.Production management has been informed.At this time, no further corrective or preventive actions are required.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and addressed as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
There was a hair in the sterile drape of the 5429 c-arm drape kit.Unfortunately, it was one of the last items to be placed on the sterile field which caused us to waste everything we had previously opened for the case due to contamination.

Brand Name
KIT, CONSUMABLES PACK, 12
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24538190
Report Number2182318-2026-00026
Device Sequence Number12985453
Product Code PUI
UDI-Device Identifier00618125140107
UDI-Public00618125140107
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXAMPLE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5429
Device Catalogue Number5429
Device Lot Number72108245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown